# SDR SIMA20130413002

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 28,825 hours, 24,906 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4526 THE CREW REPORTED THE FLIGHT ATTENDANT HAD A HARD TIME OPENING THE MAIN PASSENGER DOOR, IT WAS STICKING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED THE MAIN CABIN DOOR.  PERFORMED ADJUSTMENT TEST IAW EMB AMM 52-18-00.  ALL CHECKS WITHIN LIMITS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
